MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.0MM TI MINI LOCKING PLATE 20 HOLES/ADAPTION; BONE PLATE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.0MM TI MINI LOCKING PLATE 20 HOLES/ADAPTION; BONE PLATE
Model Number 447.051
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received, the investigation could not be completed, and no conclusion could be drawn, as product is entering the complaint system.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020 thetwo (2) bending template holes for reconstruction plates, one (1) bending template for matrixrib locking plates, one (1) screwdriver blade hexagonal self retain plusdrive and two (2) titanium locking plate holes adaption were found to be broken during reverse logistics audit of returned device at millstone.There was no patient involvement and no additional information is available.This report is for one 2.0mm ti mini locking plate 20 holes/adaption.This is report 5 of 5 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: h3, h6: part number: 447.051 lot number: 7372516 part manufacture date: 26-apr-2013 manufacturing location: elmira part expiration date: n/a nonconformance noted: n/a dhr record review: a review of the device history record revealed no complaint related anomalies.The device history record shows this lot of 2.0mm ti mini locking plate 20 holes/adaption product was processed through the normal manufacturing and inspection operations with no rework nor nonconformities noted.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.A review of the raw material device history record revealed this lot met all specifications with no nonconformance noted.This raw material lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.Visual inspection: visual inspection performed at customer quality (cq) identified that implant broke at the juncture between the 16th & 17th hole section (plate from 17th hole onward was not returned).The break is jagged and oblique.A device failure was identified.Dimensional inspection: measured dimensions: conforming document specification the following documents were reviewed as part of this investigation: - 2.0mm mlp adaptation plate 20 hole, mini based on the review of the above drawings, no design issues contributing to relevant complaint condition were identified.Review of the manufacturing record evaluation showed that there were no issues during the manufacture of this product, and any subcomponents, which would contribute to this complaint condition.Investigation conclusion: no definitive root cause was able to be determined as the circumstances surrounding the event are unknown.During the investigation no unidentified product design/manufacturing issues or discrepancies were observed that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.0MM TI MINI LOCKING PLATE 20 HOLES/ADAPTION
Common Device Name
BONE PLATE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9639841
Report Number2939274-2020-00495
Device Sequence Number2913640
Product Code JEY
UDI-Device Identifier10887587052618
UDI-Public(01)10887587052618
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number447.051
Device Catalogue Number447.051
Device Lot Number7372516
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/14/2020
Initial Date Received by Manufacturer 01/08/2020
Supplement Date Received by Manufacturer01/30/2020
Initial Report FDA Received Date01/28/2020
Supplement Report FDA Received Date02/04/2020
Patient Sequence Number1